Title of article :
Admissible consensus and consensualization of high-order linear time-invariant singular swarm systems
Author/Authors :
Xi، نويسنده , , Jianxiang and Shi، نويسنده , , Zongying and Zhong، نويسنده , , Yisheng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
11
From page :
5839
To page :
5849
Abstract :
Admissible consensus analysis and consensualizing controller design problems for high-order linear time-invariant singular swarm systems are investigated. Firstly, by projecting the state of a singular swarm system onto a consensus subspace and a complement consensus subspace, a necessary and sufficient condition for admissible consensus is presented in terms of linear matrix inequalities (LMIs). An approach to decrease the calculation complexity is proposed, by which only three LMIs independent of the number of agents need to be checked. Then, by using the changing variable method, sufficient conditions for admissible consensualization are shown. An explicit expression of the consensus function is given, and it is shown that the modes of the consensus function can be arbitrarily placed if each agent is R -controllable and impulse controllable and the interaction topology has a spanning tree. Finally, theoretical results are applied to deal with cooperative control problems of multi-agent supporting systems.
Keywords :
Admissible consensus , Singular swarm system , cooperative control
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2012
Journal title :
Physica A Statistical Mechanics and its Applications
Record number :
1736125
Link To Document :
بازگشت